# SDR IPXA09157110

- Difficulty date: August 20, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Engine: Pwa PW4158
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A CREW REPORTED POSSIBLE BIRD STRIKE WITH ASSOCIATED RT ENGINE VIBRATION REACHING 3.2.  AFTER LANDING FOUND 2 FAN BLADES DAMAGED ON RT ENGINE.  FOUND TWO BLADES DAMAGED BEYOND LIMITS.  R&R BLADE SETS PER AMM.  PERFORMED VIBE SURVEY.
